Translator Disclaimer
February 1993 Determination of blow-up solutions with minimal mass for nonlinear Schrödinger equations with critical power
F. Merle
Duke Math. J. 69(2): 427-454 (February 1993). DOI: 10.1215/S0012-7094-93-06919-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • February 1993
Back to Top